MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MCKESSON BRANDS; SYRINGE, LL 30CC

JIANGSU CAINA MEDICAL CO., LTD. MCKESSON BRANDS; SYRINGE, LL 30CC
Catalog Number 16-S30C
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the syringes were cracked during administration and the medication was shooting out the sides.The cracks were not visible.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 30CC
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no. 23 huanxi rd
zhutang town, jiangyin city
CH 
MDR Report Key17912051
Report Number1451040-2023-00048
Device Sequence Number20496430
Product Code FMF
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
Report Date (Section F) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S30C
Device Lot NumberCJCA12-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/18/2023
Device Age21 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/11/2023